# SDR SWAA2015110245541

- Difficulty date: September 19, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, UPPER CHORD CRACKED, BETWEEN RSS 215.97 - RSS 224.14, AT 7 O CLOCK.  REPAIRED CHORD IAW SRM & EA.
